# SDR QXEA200700025

- Difficulty date: January 11, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 13,473 hours, 13,579 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: MS24166D1
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG FLIGHT NR 2340: EN ROUTE TO MSO, CAPTAIN'S WINDSHIELD HEAT FAILED WITH NO ASSOCIATED CAUTION LIGHT.  ON DESCENT INTO GEG, WINDSHIELD HEAT RETURNED AND CAPTAIN'S WINDOW CLEARED.  FLIGHT DIVERTED TO GEG.  MAINTENANCE REMOVED AND REPLACED K1, K2 AND K7 (P/N JC-DYN103) PER AMM 30-41-01 PAGES 407-413.  CAPTAIN'S WINDSHIELD OPS CHECK NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
